# SDR C2XA11CL004

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 13,723 hours, 8,297 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU2
- Part serial: E8339
- Condition: Failed
- Location: Nr 3 Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORD FLT 6055 THE CREW REPORTED A BRAKE OVERHEAT MESSAGE ON TAKEOFF.  THE AIRCRAFT ABORTED TAKEOFF AND TAXIED BACK TO GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 BRAKE OVERTEMP SENSOR.  OPERATIONAL CHECKS WERE GOOD.
